# SDR ASOA201201544

- Difficulty date: May 3, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 17,693 hours, 12,376 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: False Activation
- Location: Lt Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT BLEED DUCT WARNING,  FOLLOWED QRH PROCEDURES  ACFT RETURNED TO DEPARTURE,  EMERGENCY DECLARED.  PERFORMED LEAK  TEST, INSPECTION AND CONTINUITY CHECK OF LT BLEED AIR SYS AND LT BLEED LOOP B IAW FIM TASK 36-21-01 AND AMM 36-10-00.  LEAK TESTED GOOD.  OPS CHECKED GOOD.  NO DEFECTS FOUND AT THIS TIME.
